# SDR SWAA2020070695673

- Difficulty date: June 29, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 43,916 hours, 26,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BRACKET THAT HOLDS THE SLIDE OF L1 DOOR UP SEEMS LOOSE.  REPLACED 1 EA FWD BRACKET RIVET REFERENCE SRM CH 51-40-01.
